Alert archive / Indiana / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 147, NWS Indianapolis, IN

July 21, 2005Bartholomew County, Brown County, Monroe County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 21, 2005, 10:38 PM EST for Bartholomew County, Brown County, Monroe County, Indiana. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2005, 10:38 PM EST (03:38 UTC)
Expired
Jul 21, 2005, 11:15 PM EST
In force
37 min
Issued by
NWS Indianapolis, IN
Area
Counties, with a storm outline in the text

Counties Bartholomew County, IN, Brown County, IN, Monroe County, IN

The radar

The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 11:04 PM ESTTSTM WND DMGNashville, INPOWER LINES AND TREE LIMB DOWN.
Jul 21, 11:04 PM ESTTSTM WND DMGNashville, INPOWER LINES AND TREES DOWN.
Jul 21, 11:10 PM ESTTSTM WND DMG5 Sse Nashville, INTREES DOWN NEAR STORY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 9:25 PM ESTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2005-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1772 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2005-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1772 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 220338
SVRIND
INC005-013-105-220415-
/O.NEW.KIND.SV.W.0147.050722T0338Z-050722T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1038 PM EST THU JUL 21 2005

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA
  BROWN COUNTY IN SOUTH CENTRAL INDIANA
  NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA

* UNTIL 1115 PM EST

* AT 1037 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES NORTHEAST OF NASHVILLE TO 13 MILES WEST OF
  NASHVILLE...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
  COLUMBUS TO 8 MILES NORTHEAST OF BLOOMINGTON...AND MOVING SOUTHEAST
  AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NASHVILLE AROUND 1045 PM EST

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3934 8615 3930 8656 3905 8634 3907 8581

$$

CO
3 follow-up statements
000 
WWUS53 KIND 220351
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1052 PM EST THU JUL 21 2005

INC005-013-105-220415-
/O.CON.KIND.SV.W.0147.000000T0000Z-050722T0415Z/
BARTHOLOMEW-BROWN-MONROE-
1052 PM EST THU JUL 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM EST FOR EAST
CENTRAL MONROE...SOUTHERN BROWN AND SOUTHWESTERN BARTHOLOMEW
COUNTIES...

AT 1051 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES EAST OF NASHVILLE TO 9 MILES SOUTHWEST OF
NASHVILLE...OR ALONG A LINE EXTENDING FROM COLUMBUS TO 8 MILES EAST
OF BLOOMINGTON...MOVING SOUTHEAST AT 50 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EST FRIDAY
MORNING FOR SOUTHERN INDIANA.

LAT...LON 3927 8605 3921 8648 3905 8634 3907 8581

$$

CO
000 
WWUS53 KIND 220407
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1106 PM EST THU JUL 21 2005

INC005-013-105-220415-
/O.CON.KIND.SV.W.0147.000000T0000Z-050722T0415Z/
BARTHOLOMEW-BROWN-MONROE-
1106 PM EST THU JUL 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM EST FOR EAST
CENTRAL MONROE...SOUTHERN BROWN AND SOUTHWESTERN BARTHOLOMEW
COUNTIES...

AT 1104 PM EST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 25 MILES EAST OF NASHVILLE TO 14
MILES SOUTH OF NASHVILLE...OR ALONG A LINE EXTENDING FROM 10 MILES
SOUTHEAST OF COLUMBUS TO 18 MILES WEST OF SEYMOUR...MOVING SOUTHEAST
AT 50 MPH.



A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM EST 
FRIDAY MORNING FOR SOUTHERN INDIANA.

LAT...LON 3927 8605 3921 8648 3905 8634 3907 8581

$$

CO
000 
WWUS53 KIND 220413
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1112 PM EST THU JUL 21 2005

INC005-013-105-220422-
/O.EXP.KIND.SV.W.0147.000000T0000Z-050722T0415Z/
BARTHOLOMEW-BROWN-MONROE-
1112 PM EST THU JUL 21 2005

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONROE...SOUTHERN
BROWN AND SOUTHWESTERN BARTHOLOMEW COUNTIES EXPIRES AT 1115 PM EST...

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM EST 
FRIDAY MORNING FOR SOUTHERN INDIANA.

LAT...LON 3927 8605 3921 8648 3905 8634 3907 8581

$$
CO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:10 PM EST, 9 hours 28 minutes earlier.

Area forecast discussion, Jul 21, 1:10 PM EST, 9 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
110 PM EST THU JUL 21 2005

.DISCUSSION...FCST FOCUS ON EVOLUTION OF CONVECTION TONIGHT...THEN
ON TEMPS NEXT FEW DAYS. WILL ALLOW THE EXCESSIVE HEAT WARNING EXPIRE
THIS EVENING.

LOOKING AT CURRENT LOCATION OF REMNANT/ONGOING CONVECTION, IT
APPEARS THAT THE ETA HAS A BETTER GRASP OF ONGOING WX. GFS/NGM HAS
NO SIGNAL OF ONGOING CONVECTION ACROSS IL/MI. LATEST VISIBLE
SATELLITE SHOWS CUMULUS DEVELOPMENT NEAR DEVELOPING LOW ACROSS WEST
CENTRAL IL AT THIS TIME. THIS IN AXIS OF GREATEST INSTABILITY AND
EXPECT THIS AREA TO BE INITIATION POINT FOR CONVECTION THIS
AFTERNOON. IF THIS IS THE CASE, THEN THE ETA IS THE MODEL TO FOLLOW
FOR PRECIP CHCS TONIGHT.

TONIGHT...SHORTWAVE TROUGH NOW MOVING ACROSS MN/IA WILL ACT ON AN
EXTREMELY UNSTABLE ATMOSPHERE TO PRODUCE SEVERE THUNDERSTORMS THIS
EVENING/TONIGHT. 18Z ILX SOUNDING SHOWS SIG CAP STILL TO OVERCOME
HOWEVER TEMPS IN MID 90S AND APPROACHING VERTICAL MOTION SHOULD
OVERCOME THIS CAP BY LATE AFTERNOON. COMBINATION OF 25-30KT DEEP
LAYER SHEAR AND 3000-4000 CAPE WILL RESULT IN ORGANIZED SEVERE
STORMS WITH DAMAGING WINDS. ANOTHER CONCERN IS HEAVY RAINS, POSITION
OF 850MB THETA-E RIDGE WILL EXTEND NW-SE ACROSS THE REGION. 20-30KT
850MB LLJ WILL BE POSITIONED ACROSS THIS AXIS FORCING ADDITIONAL
CONVECTION UPSTREAM ACROSS IL THROUGH 06Z. WOULD NOT BE SURPRISED TO
SEE RE-DEVELOPMENT ACROSS IL UNTIL VEERING OF 850MB WINDS OCCUR
AFTER MIDNIGHT. THIS WILL LEAD TO HEAVY RAINS ACROSS THE CWA. IN
ADDITION, UPPER DIV WILL BE PRESENT IN RIGHT ENTRANCE REGION OF
UPPER JET STREAK ACROSS MI/OH.

ALL OF THE ABOVE SUGGESTS GOING WITH LIKELY PRECIP CHCS TONIGHT.

FRIDAY...ALL GUIDANCE SUGGESTS THAT WEAK LOW/COLD FRONT WILL SAG
SOUTH OF THE CWA. THIS WILL EVENTUALLY LEAD TO DRIER AIR (DEWPOINTS
IN THE 60S) MOVING IN LATER FRI/FRI NIGHT. 1000-850MB THICKNESSES
ALSO SUGGEST SLIGHTLY COOLER TEMPS AND WITH EXPECTED RAINS FEEL THAT
GUIDANCE BLEND IS ACCURATE WITH COOLER MAX TEMPS FRIDAY. DRIER AIR
WILL BE SLOW TO MOVE INTO SOUTHERN IN HOWEVER EXPECT COOLER TEMPS SO
HEAT INDICES SHOULD REMAIN BELOW 105 FRI.

SAT...WEAK SURFACE HIGH WILL SLIDE ACROSS THE REGION KEEPING DRIER
(DEWPOINTS IN THE 60S) IN THE AREA. GUIDANCE TEMPS ALL SUGGEST HIGHS
IN THE UPPER 80S/LOW 90S AND COMPARISON TO 850 TEMPS SUGGESTS THIS
LOOKS ACCURATE.

SUN-MON...INTENSE WAA WILL OCCUR FROM 850-500MB AS RIDGE AXIS
STRETCHES EAST ACROSS THE REGION. 850 TEMPS 24-26C SUNDAY SUGGEST
HIGHS IN THE MID 90S WITH SFC DEWPOINTS FORECAST TO RISE BACK INTO
THE LOWER 70S. THIS COULD SET THE STAGE FOR HEAT WARNING SUN AND OR
MON BUT WILL HAVE TO MONITOR AS GFS NOW SHOWS A COLD FRONT SAGGING
INTO THE STATE LATER SUN INTO MONDAY. IN ANY CASE, BOTH ECMWF AND
GFS SHOW STRONG LONGWAVE TROUGH ACROSS THE GRT LKS AND AN ASSOCIATED
COLD FRONT TO MOVE ACROSS THE REGION LATER TUES AND WEDS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

CO
Hazardous weather outlook, Jul 21, 12:05 PM EST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1205 PM EST THU JUL 21 2005

INZ060>063-067>071-221100-
BROWN-DAVIESS-GREENE-JACKSON-KNOX-LAWRENCE-MARTIN-MONROE-SULLIVAN-
1205 PM EST THU JUL 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY ACROSS SOUTHWEST CENTRAL
INDIANA. HIGH TEMPERATURES TODAY IN COMBINATION WITH HIGH HUMIDITY
WILL PRODUCE HEAT INDEX READINGS AROUND 105 THIS AFTERNOON.
PEOPLE SHOULD AVOID PROLONGED WORK IN THE SUN...DRINK PLENTY OF
LIQUIDS OR TRY AND STAY IN AN AIR CONDITIONED ENVIRONMENT. CHILDREN
AND THE ELDERLY ARE MORE SUSCEPTIBLE FROM HEAT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. THE MAIN THREAT
FROM ANY OF THESE STORMS WILL BE LIGHTNING.

THERE IS A CHANCE FOR MORE THUNDERSTORMS LATE THIS EVENING AND
OVERNIGHT AS AN UPPER DISTURBANCE APPROACHES THE AREA FROM THE
PLAINS STATES. A VERY HUMID AIR MASS IS IN PLACE ACROSS CENTRAL
INDIANA AND THIS COMBINATION SHOULD RESULT IN THUNDERSTORMS. SOME OF
THESE STORMS COULD BE SEVERE WITH THE MAIN THREAT BEING DAMAGING
WINDS. HEAVY RAINFALL IS ALSO A POSSIBILITY WHICH COULD RESULT IN
FLASH FLOODING. LIGHTNING WILL ALSO BE A THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HOT AND HUMID WEATHER IS FORECAST ON SATURDAY...SUNDAY AND MONDAY.
TEMPERATURES MAY REACH THE MIDDLE 90S. THIS COMBINED WITH DEW POINTS
IN THE LOWER 70S MAY PRODUCE HEAT INDEX READINGS AROUND 105 ON
SATURDAY...SUNDAY AND MONDAY AFTERNOONS.

THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT. IT
IS TOO EARLY TO DETERMINE IF ANY STORMS THAT DEVELOP WILL BE SEVERE.
AT THIS TIME LIGHTNING IS THE MAIN THREAT FROM THESE STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT.

INZ021-028>031-035>049-051>057-064-065-072-221100-
BARTHOLOMEW-BOONE-CARROLL-CLAY-CLINTON-DECATUR-DELAWARE-FOUNTAIN-
HAMILTON-HANCOCK-HENDRICKS-HENRY-HOWARD-JENNINGS-JOHNSON-MADISON-
MARION-MONTGOMERY-MORGAN-OWEN-PARKE-PUTNAM-RANDOLPH-RUSH-SHELBY-
TIPPECANOE-TIPTON-VERMILLION-VIGO-WARREN-
1205 PM EST THU JUL 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT

HIGH TEMPERATURES IN THE LOWER 90S IN COMBINATION WITH HIGH HUMIDITY
WILL PRODUCE HEAT INDEX READINGS BETWEEN 100 AND 105 THIS AFTERNOON.
PEOPLE SHOULD AVOID PROLONGED WORK IN THE SUN...DRINK PLENTY OF
LIQUIDS OR TRY AND STAY IN AN AIR CONDITIONED ENVIRONMENT. CHILDREN
AND THE ELDERLY ARE MORE SUSCEPTIBLE FROM HEAT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. THE MAIN THREAT
FROM ANY OF THESE STORMS WILL BE LIGHTNING.

THERE IS A CHANCE FOR MORE THUNDERSTORMS THIS EVENING AND OVERNIGHT
AS AN UPPER DISTURBANCE APPROACHES THE AREA FROM THE PLAINS STATES.
A VERY HUMID AIR MASS IS IN PLACE ACROSS CENTRAL INDIANA AND THIS
COMBINATION SHOULD RESULT IN THUNDERSTORMS. SOME OF THESE STORMS
COULD BE SEVERE WITH THE MAIN THREAT BEING DAMAGING WINDS. HEAVY
RAINFALL IS ALSO A POSSIBILITY WHICH COULD RESULT IN FLASH FLOODING.
LIGHTNING WILL ALSO BE A THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HOT AND HUMID WEATHER IS FORECAST ON SATURDAY...SUNDAY AND MONDAY.
TEMPERATURES MAY REACH THE MIDDLE 90S. THIS COMBINED WITH DEW POINTS
IN THE LOWER 70S MAY PRODUCE HEAT INDEX READINGS AROUND 105 ON
SATURDAY...SUNDAY AND MONDAY AFTERNOONS.

THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT. IT
IS TOO EARLY TO DETERMINE IF ANY STORMS THAT DEVELOP WILL BE SEVERE.
AT THIS TIME LIGHTNING IS THE MAIN THREAT FROM THESE STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND OVERNIGHT.

In the hours before

Local storm report, Jul 21, 9:33 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
933 PM EST THU JUL 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             5 NE LEBANON            40.10N 86.41W
07/21/2005  0.75 INCH        BOONE              IN   COUNTY OFFICIAL

            REPORTED AT STATE ROAD 47 AND US421.

0930 PM     TSTM WND GST     3 S THORNTOWN           40.09N 86.61W
07/21/2005  55 MPH           BOONE              IN   AMATEUR RADIO

&&

MSHARTRA
Local storm report, Jul 21, 9:51 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
951 PM EST THU JUL 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TORNADO          1 W NORTH SALEM         39.86N 86.66W
07/21/2005                   HENDRICKS          IN   COUNTY OFFICIAL

&&

MSHARTRA
Local storm report, Jul 21, 9:58 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
958 PM EST THU JUL 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND GST     BROWNSBURG              39.84N 86.39W
07/21/2005  59 MPH           HENDRICKS          IN   AMATEUR RADIO

&&

JEH
Local storm report, Jul 21, 10:06 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1006 PM EST THU JUL 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     LEBANON                 40.05N 86.47W
07/21/2005                   BOONE              IN   AMATEUR RADIO

            8 TO 12 INCH TREES DOWN.

&&

JEH
Local storm report, Jul 21, 10:15 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1015 PM EST THU JUL 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     5 S INDIANAPOLIS        39.70N 86.15W
07/21/2005  60 MPH           MARION             IN   PUBLIC

            50-60 MPH WIND GUSTS EAST OF AIRPORT AND SOUTH OF
            INTERSTATE 70.

&&

JEH
Local storm report, Jul 21, 10:19 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 PM EST THU JUL 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     LAWRENCE                39.87N 85.99W
07/21/2005                   MARION             IN   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN

&&

JEH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:40 PM ESTSevere Thunderstorm WarningINDTippecanoe35 min
Jul 21, 8:41 PM ESTSevere Thunderstorm WarningINDBoone, Clinton49 min
Jul 21, 9:20 PM ESTSevere Thunderstorm WarningINDBoone, Clay, Hendricks, Montgomery, Parke, Putnam and 2 more40 min
Jul 21, 9:28 PM ESTSevere Thunderstorm WarningINDBoone, Hendricks32 min
Jul 21, 9:45 PM ESTTornado WarningINDHendricks30 min
Jul 21, 9:48 PM ESTSevere Thunderstorm WarningINDHamilton, Marion42 min
Jul 21, 9:59 PM ESTTornado WarningINDHendricks, Johnson, Marion, Morgan46 min
Jul 21, 10:13 PM ESTSevere Thunderstorm WarningINDHancock, Madison, Shelby46 min
Jul 21, 10:29 PM ESTTornado WarningINDBartholomew, Johnson, Shelby46 min
Jul 21, 10:32 PM ESTFlash Flood WarningINDMarion118 min
Jul 21, 10:41 PM ESTTornado WarningINDHancock17 min
Jul 21, 10:50 PM ESTSevere Thunderstorm WarningINDRush40 min
Jul 21, 10:54 PM ESTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings, Rush51 min
Jul 21, 10:59 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Jennings, Lawrence, Monroe46 min
Jul 21, 11:25 PM ESTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin50 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.